International Journal of Communications, Network and System Sciences

Vol.3 No.9(2010), Paper ID 2724, 12 pages

DOI:10.4236/ijcns.2010.39101

 

A New Effective and Efficient Measure of PAPR in OFDM

 

Ibrahim M. Hussain, Imran A. Tasadduq, Abdul Rahim Ahmad

 

 

Copyright © 2010 Ibrahim M. Hussain, Imran A. Tasadduq, Abdul Rahim Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


I. Hussain, I. Tasadduq and A. Ahmad, "A New Effective and Efficient Measure of PAPR in OFDM," International Journal of Communications, Network and System Sciences, Vol. 3 No. 9, 2010, pp. 755-766. doi: 10.4236/ijcns.2010.39101.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.